# SDR CA140213006

- Difficulty date: January 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 697070003
- Condition: Cracked
- Location: Propeller
- Part time: 6,074 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW FOUND DURING WALK AROUND INSPECTION, THE NR 2 PROPELLER, NR 6 BLADE HAD A CRACK ABOUT 2.5" X 2" DOWN THE BOTTOM OF THE T/E OF THE BLADE.  SERVICEABLE BLADE ASSY INSTALLED IAW AMM 61-10-01-400-801, NR 2 PROP, NR 6 BLADE.
